The worse will last 5-7 days if you don't take anymore. and your energy will slowly increase over the coming weeks.
You just need to remember that you have been taking this for 10 years and your body has become use to the chemical in your body so it needs time to readjust to not having it there.
All the best and keep us updated!!
Hello & Welcome,
Good to see another Aussie. One thing, Mersyndol also has 500mg of paracetamol in it which you are not meant to have more than 4000mg a day (max 8pills a day) and by what you have said you are double and triple that. You need to stop ASAP otherwise you will be killing your liver.
I think you should go to your doctor and explain to h...
Hi and Welcome,
Tramadol needs to be slowly tapered off as if it's done too fast it can lead to seizures. It is the Anti-depressant effects of tramadol seems to do the damage.
I did a slower taper over a month and I was up to 400-500mg a day.
The head fog is normal and the body pain, but the best thing you can do is go see your doctor to get hel...
Hi There there has been so good suggestion my two cents work is regarding the medication for migratine is to ask you doctor alternative medication (unless already tired) benzo are strictly prescribed in Australia and I have not really herd of them being using for Migraines (I could easily be proven wrong) there is a lot of other drugs out there that won'...
Hello and Welcome,
Firstly congrads on seeing that you were getting addicted or at least seeing there was no need to be on the codeine.
I'm not your doctor so can't comment about a taper for you, but can comment about what I'm doing, I was abusing heaver amounts up to 400mgs a day of codeine over about a year. I cut that down over a month...
Be careful to slowly taper down and it can cause seizers if you C/T or go down too slowly. I've down this, it took me over 3 week and I was on a high does. It took over a month after I fully stopped to start feeling better and my head out of the fog.
Keep us updated on your progress and good going on getting off the viks.
Hello and Welcome,
I disagree somewhat BluCrystal, I think you can see there is a problem with taking these pills. I was addicted to trams and it was hell going through withdrawals. Not only does it have a weak pain killing effect but also an SNRI (anti-depression) properties. You should talk to your doctor about your depression and anxiety. As the trams w...
Hello and welcome,
It's great to see that you are seeking help for you problem :)
I came to your situation in slightly similar / slightly similar different situation. I ended up taking about 400 ~ 500mg of Codeine a day.
I ended going to my doctors and refereed to an addiction specialist. I was given two options of a 5 day detox or to go on Subo...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.